# SDR UPS203424

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 651622611
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK MAINTENANCE FOUND NR 2 K-FLAP HAS CORROSION.  REMOVED AND REPLACED NR 2 K-FLAP IAW M/M 27-81-01.
